ISSN: 1304-7191 | E-ISSN: 1304-7205
Fuzzy Cone B-Metric Spaces
1Department of Mathematics, Kilis 7 Aralık University, KILIS
2Department of Mathematics, Ondokuz Mayıs University, Kurupelit, SAMSUN
Sigma J Eng Nat Sci 2019; 37(4): 1301-1314
Full Text PDF


In this article, we present the theory of fuzzy cone b-metric space as a new type of generalized metric spaces. We give some basic properties of this new space as Hausdorffness, convergence, completeness etc. In addition to, we introduce fuzzy cone b-metric Banach contraction theorem using our results.